# SDR AALA202302103343

- Difficulty date: December 29, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 287A4413103
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON HIGH FREQUENCY WIRING CONTAINMENT BOX. LOCATED AT STA 718 AND RIGHT BUTT LINE 30. REMOVED AND REPLACED BRACKET PER AARD.
